# SDR REXA2019062601036

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690300173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON SIDE SEAT RAILS IN SECTIONS [FS=370 TO FS= 437.00] [FS= 453.00 TO FS= 533.00] [FS=661.00+16 TO FS=661.00+90] AT PROJECTION STR 15R. (CPAX)(SM)(TCI: 53-20-301) "SUMMARY OF NRC 00180: DUE CORROSION LEVEL 2 ON SIDE SEAT RAILS IN SECTIONS [FS=370 TO FS= 437.00] [FS= 453.00 TO FS= 533.00] [FS=661.00+16 TO FS=661.00+90] AT PROJECTION STR 15R WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG A12). AND SRM 51-41-02-001-001-A01.
